# SDR EIA990229

- Difficulty date: July 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N481EV
- Make and model: Boeing 747132
- Aircraft serial: 19896
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Firewall
- Condition: Cracked
- Location: Nr 1 Engine
- Part time: 93,105 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HKG - DURING C/D CHECK, NR 1 ENGINE TURBINE SECTION FIREWALL HAS A CRACK AT THE 3 O'CLOCK POSITION.  FIREWALL CRACK REPAIRED PER RS-R-72-53-34080, 8110-3.  (M)
